# SDR AALA201603029009

- Difficulty date: February 18, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 12,064 hours, 1,794 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON SEAT RAIL BEAM, BETWEEN FRAME 73 & 74, AT Y1137.1.  REPLACED SEAT RAIL BEAM IAW SRM 51-42-11 & DWG 18F53478040.
